MAUDE Adverse Event Report: NUVASIVE ORTHOPEDICS, INC. MAGEC SYSTEM; GROWING ROD SYSTEM - MAGNETIC ACTUATION

NUVASIVE ORTHOPEDICS, INC. MAGEC SYSTEM; GROWING ROD SYSTEM - MAGNETIC ACTUATION
Model Number MC2-5590R
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation nor x-rays to confirm the alleged event.Root cause is unavailable to be determined at this time.
 
Event or Problem Description
As per reporter the first x-ray (prior to 1st distraction) x-ray indicated a loosening of the endcap.First distraction went well, no revision procedure is planned at this time.

Brand Name
MAGEC SYSTEM
Common Device Name
GROWING ROD SYSTEM - MAGNETIC ACTUATION
Manufacturer (Section D)
NUVASIVE ORTHOPEDICS, INC.
7475 lusk boulevard
san diego CA 92121
MDR Report Key10255596
Report Number2031966-2020-00143
Device Sequence Number14148205
Product Code PGN
UDI-Device Identifier00812258022679
UDI-Public812258022679
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K171791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC2-5590R
Device Lot Number9012204AAA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2020
Initial Report FDA Received Date07/09/2020
Patient Sequence Number1